Dinakar Muthiah

Dinakar Muthiah

I am Lecturer in Pure Mathematics at The University of Glasgow.

Mathematics and Statistics
University of Glasgow
University Place
Glasgow, Scotland, G12 8QQ

You may reach me at dinakar.muthiah [at] glasgow [dot] ac [dot] uk

Dinakar Muthiah

Research Interests

Representation theory and algebraic geometry.


  1. D. Muthiah and A. Weekes, "Symplectic leaves for generalized affine Grassmannian slices." (to appear in Ann. Sci. Éc. Norm. Supér)[arXiv ]
  2. D. Muthiah, A. Weekes, and O. Yacobi, "On a conjecture of Pappas and Rapoport about the standard local model for $GL_d$." J. Reine Angew. Math. (Crelle's Journal) (to appear). [arXiv ]
  3. D. Muthiah, A. Weekes, and O. Yacobi, "The equations defining affine Grassmannians in type A and a conjecture of Kreiman, Lakshmibai, Magyar, and Weyman." Int. Math. Res. Not. IMRN (2020). doi:10.1093/imrn/rnaa131 [arXiv ]
  4. D. Muthiah, A. Puskás, and I. Whitehead, "Correction factors for Kac-Moody groups and t-deformed root multiplicities." Math. Z 296, 127-145 (2020). [arXiv ]
  5. D. Muthiah and D. Orr, "On the double-affine Bruhat order: the $\varepsilon=1$ conjecture and classification of covers in ADE type." Algebr. Comb. 2 (2019), no. 2, 197-216. [arXiv ]
  6. D. Muthiah and P. Tingley, "Affine PBW Bases and Affine MV polytopes." Selecta Math. (N.S.) (2018). https://doi.org/10.1007/s00029-018-0436-9 [arXiv ]
  7. J. Kamnitzer, D. Muthiah, A. Weekes, and O. Yacobi, "Reducedness of affine Grassmannian slices in type A." Proc. Amer. Math. Soc. 146 (2018), no. 2, 861-874. [arXiv ]
  8. J. Kamnitzer, D. Muthiah, and A. Weekes, "On a reducedness conjecture for spherical Schubert varieties and slices in the affine Grassmannian." Transform. Groups 23 (2018), no. 3, 707-722. [arXiv ]
  9. D. Muthiah, "On Iwahori-Hecke Algebras for $p$-adic Loop Groups: Double Coset Basis and Bruhat Order." Amer. J. Math. 140 (2018), no. 1, 221-244. [arXiv ]
  10. D. Muthiah, D. Orr, "Walk algebras, distinguished subexpressions, and point counting in Kac-Moody flag varieties." Representations of Lie algebras, quantum groups and related topics, 187--203, Contemp. Math., 713 (2018). [arXiv ]
  11. K.-H. Lee, C. Lenart, and D. Liu, with appendix by D. Muthiah and A. Puskás, "Whittaker functions and Demazure characters." J. Inst. Math. Jussieu. 1-23. doi:10.1017/S1474748017000214 [arXiv ]
  12. D. Muthiah and P. Tingley, "Affine PBW Bases and MV Polytopes in Rank 2." Selecta Math. (N.S.) 20 (2014), no. 1, 237--260. [arXiv ]
  13. D. Muthiah, "Double MV cycles and the Naito-Sagaki-Saito crystal." Adv. Math. 240 (2013), 268 - 290. [arXiv ]


  1. D. Muthiah, "Double affine Kazhdan-Lusztig polynomials via masures." [arXiv ]
  2. D. Muthiah, "Weyl group action on weight zero Mirković-Vilonen basis and equivariant multiplicities." [arXiv ]